Doctor insights on:
Can Zoloft (sertraline) or Armour Thyroid cause stomach gas?If yes please provide some prevention tips.
Could excessive thyroid medicine be causing me dizziness, gas, headache?Not having palpitation, sweating, shakiness yet.Tsh 2.3(19th sept), armour-105mg.
18 Year old male. symptoms that are troubling me such as Throat Discomfort, Night Sweats on my legs not too sweaty. , Frequent Bowel Movement, Gas, Dry Eyes, and nerve pain tingling throughout body. Random Hot Spots. Thyroid test came fine. ?
Fatige/dry skin/cons: The following symptoms fatigue dry skin constipation unexplained weight gain depression slow heart rate thinning hair heavier than normal or irregular menstrual periods muscle weakness hoarseness puffy face constipation thinning hair increase sensitivity to cold impaired memory elevated blood cholesterol level muscle ache and joint pains syptoms get worse if not treated with thyroid hormone. ...Read more
?: No established direct effect, but such deleterious drug isn't expected to be of any benefit in any condition, including psychiatric illness claimed by some to be of value, do yourself, or the person you're asking on his/her behalf, a favor, and get treated right in a detox program, good luck ...Read more
Done an sgpt test and it says on the result that mine is 66 (ref: 9.00-52 u/l(h). Do i need to worry? I am drinking ptu (propylthiouracil) for my thyroidism continuously
PTU (propylthiouracil) and liver : Drugs like ptu (propylthiouracil) and Methimazole can cause liver toxicity but hyperthyroidism can also cause elevation int the liver enzyme test you had done. If your still early in your treatment and your thyroid hormone levels (free t4) is still high it could be that. Hope this helps. ...Read more